Google Scholar: cites
Generalized quasidisks and conformality
Guo, Chang-Yu
Koskela, Pekka
Takkinen, Juhani

Data: 2014
Resum: We introduce a weaker variant of the concept of linear local connectivity, sufficient to guarantee the extendability of a conformal map f : D → Ω to the entire plane as a homeomorphism of locally exponentially integrable distortion. Additionally, we show that a conformal map as above cannot necessarily be extended in this manner if we assume that Ω is the image of D under a self-homeomorphism of the plane that has locally exponentially integrable distortion.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Homeomorphism of nite distortion
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 193-212, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_58114_09

20 p, 396.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-12-18, darrera modificació el 2021-12-11

   Favorit i Compartir